Are there dangers of overdosing with testosterone? Yes. This may not be something that many people are familiar with or even know that it can happen, but it is surprising how often this can happen to men who are taking testosterone supplements and are not on a proper therapy plan.

With any kind of medication or supplement, there may be some side effects to be aware of. What are soome things to look for with the concept of over dosing of testosterone? It is important to understand that too much testosterone can create an opposite affect and actually produce more estrogen in the body. This negates everything that the testosterone is trying to do to the body and can really set back the therapy. There may also be noticable hair loss or problems with the prostate. Before our patients start taking more testosterone in order to get where they want to be, we want them to understand the results of taking too much and the horrific affects that it can have on the body.

Taking too much testosterone can also result in immediate physical signs such as:

  • Vomiting
  • Rash
  • Difficulty breathing
  • Swelling
  • Long lasting erections that’s won’t go away

If any of these symptoms are present after taking the dose, seek medical attention right away. We greatly discourage patients from using testosterone without the help and guidance from a reputable and professional clinic or doctor. For more information on how to safely take testosterone or what hormone replacement therapy consists of, please give us a call to set up an appointment.